Puffy Under Eye After Hyaluronidase Injections
- Asked by Netty in waterbury, ct
- 4 years ago
I have a tiny scar from a Blepharoplasty revision under the corner of my right eye. Recently, I had an overfill of Juvederm under both eyes. I had Hyaluronidase injections to help dissolve the filler. My left eye area responded very well, but the area with the tiny scar did not.
A kidney-shaped eye bag remains right there under the scar. On Friday, which will be a week after my first injection, I am scheduled to have another injection on the same area. I am a little concerned because it looks a little puffier than before the injection. Is that tiny scar hindering the effect I should be getting from the Hyaluronidase injections? Do I just need more because of the scar tissue? Am I doing any harm by having injections on that area again?
Puffy eye after hyaluronidase correction
Patients today have many different colors to choose from when performing facial rejuvenation. If the dermal filler is comprised of a hyaluronic acid, an excess of his filler may be corrected with the injection of hyaluronidase. This is a very powerful enzyme that must only be injected by a trained plastic surgeon who has a great deal of experience with facial rejuvenation and dermal fillers.
Juvederm and Hyaluronidase
All good feedback from the panel members. It sounds as if you are in good hands with a practitioner that is taking a conservative approach. More than likely, the scar is not affecting the hyaluronidase any more than it would have affected the Juvederm treatment. Be certain to ask the same questions of the one doing the treatment.
Injection of small volumes of hyaluronidase is generally safe.
With the presence of scar tissue, the hyaluronidase may not have reached the targeted area which is the collection of hyaluronic acid underlying the scar. One thing you could do is gentle massage of the scarred area to help redistribute the hyaluronic acid.
Recent Hyaluronidase Reviews
Hyaluronidase will probably not harm this area
It is hard to tell without seeing you in consultation. If the scar is indeed tiny, it should not affect the hyaluronidase effect. However, if there was a lot of dissection and scarring under the skin, it might affect the swelling pattern. Discuss it with your physician.
Dissolving fillers can cause swelling
It is hard to tell what the puffiness and the scar complaints are all about without evaluating you. Hyaluronidase basically melts the filler (Juvederm, Restylane). This process tends to cause swelling. As for the previous scar, it is hard to tell without examining you.